# SDR AWXA200601833

- Difficulty date: October 17, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 50,662 hours, 34,077 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 5079454
- Condition: Cracked
- Location: Bs 344 Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FORWARD ENTRY DOOR INNER SKIN CRACKED AT 5TH AFT STOP FROM TOP, BS 344 , S16L.  REPAIRED FORWARD ENTRY DOOR INNER SKIN AT 5TH AFT STOP FROM TOP, BS 344 , S16L IAW B737-300 SRM 51-70-13, FIGURE 1.
